Compact sets of additive measures

Research output: Contribution to journalArticlepeer-review

Abstract

In this note one gives compactifications, having a general character, for the family of all probability measures and for convex, bounded sets in linear spaces, considered in weak topologies.

Original languageEnglish (US)
Pages (from-to)3002-3005
Number of pages4
JournalJournal of Soviet Mathematics
Volume27
Issue number5
DOIs
StatePublished - Dec 1 1984

Fingerprint Dive into the research topics of 'Compact sets of additive measures'. Together they form a unique fingerprint.

Cite this